# SDR YENA20140115011

- Difficulty date: January 15, 2014
- Submitted: January 16, 2014
- Operation: Air carrier
- Aircraft: N216JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000026
- Aircraft time: 21,961 hours, 13,454 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 001722
- Condition: Failed
- Location: Emergency Light
- Part time: 8,602 hours, 5,389 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK, FOUND OVERWING FWD RT EMERGENCY LIGHT INOPERATIVE.  R & R EMERGENCY LIGHT POWER UNIT NR 3, MID CABIN IAW AMM 33-50-01.  OPS CHECKED NORMAL.
